# SDR P5CA9500266

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B604001
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FORWARD FLOOR PANEL IS DAMAGED IN SEVERAL PLACES.  REPAIRED PER BOEING SRM 51-40-02, FIG. 1.
